# SDR DHL2008805500

- Difficulty date: March 10, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT STA 980.000 L-29R TO L-30R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-06-08, EVA D853-00045 REV IR DATED 02-22-08 SEMAN DWG ED-4711-1 DATED 02-14-08.  REMOVED FASTENERS IAW SRM 51-1-20D, SRM 51-3-0.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT DAMAGED SECTION IAW EVA D853-00045 REV IR.  PERFORMED NDT INSP IAW EVA D853-00045, DPS 4.707-1. NEITHER CRACK NOR CORROSION FOUND.  ENCLOSED SMN FORM 242-4.  FABRICATED REPAIR DOUBLER (AL7075T6 0.050") REPAIR TRIPLER (AL7075T6 0.080") AND FILLER (AL7075T6 0.125") IAW SEMAN DWG ED-4711-1.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW EVA D853-00045, SEMAN DWG ED-4711-1, SRM 51-3-0, SRM 51-3-1 (TORQUE).
